Group extensions of Gibbs-Markov maps

Jon Aaronson, Manfred Denker

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Let φ be an aperiodic cocycles with values in a locally compact abelian second countable group double-struck G sign defined on an exact Gibbs-Markov map T : X → X. We show that the group extension Tφ(x, g) = (T(x), g + φ(x)) (x ∈ X; g ∈ double-struck G sign) is exact. Equivalent conditions for exactness are found.

Original languageEnglish (US)
Pages (from-to)28-40
Number of pages13
JournalProbability Theory and Related Fields
Issue number1
StatePublished - May 2002

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Group extensions of Gibbs-Markov maps'. Together they form a unique fingerprint.

Cite this